Communications in Analysis and Geometry

Volume 17 (2009)

Number 3

Heat trace asymptotics with singular weight functions

Pages: 529 – 563



P. Gilkey (Mathematics Department, University of Oregon)

K. Kirsten (Department of Mathematics, Baylor University, Waco, Texas)

R. Seeley

M. van den Berg (Department of Mathematics, University of Bristol)


We study the weighted heat trace asymptotics of an operator of Laplace type with Dirichlet boundary conditions where the weight function exhibits radial blowup. We give formulas for the first few terms in the expansion in terms of geometrical data.

Published 1 January 2009